# SDR UALA2011011700268

- Difficulty date: January 15, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 49,659 hours, 5,864 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT DOOR 1R IN ROW IS BLINKING.  ACCOMPLISHED TROUBLESHOOTING PER DW.  REPLACED BATTERY AND POWER SUPPLY.
